CSN Login
Members Online: 2

You are here

thick green vaginal discharge

wendybru's picture
wendybru
Posts: 11
Joined: Jul 2016

Seven months post radiation, two weeks post 5th chemo, I developed a thick, yellow/green, mucousy discharge, no odor, very gross.  Saw three docs, three tests, no pathogens.  Had a PET, all negative.  So what is it?  They all say its the treatments, but cannot say how long it will last, what to do,  or whats in it.  Anyone else out there with this?  What did you do?  My vagina also hurts, which I think is atrophy, which may be causing the discharge also. Surprisingly little info on net.  Thanks,    Wendy

Northwoodsgirl
Posts: 492
Joined: Oct 2009

I am sorry you are having this issue. Certainly not something I was cautioned about. Is the discharge from your vagina or your bladder? Doesn’t sound normal. If it’s from the treatment - what treatment? Chemo? The doctors should be telling you what organisms they tested for, what you can take to clear it up. 

NoTimeForCancer's picture
NoTimeForCancer
Posts: 2508
Joined: Mar 2013

huh, and the doctors can't figure anything out?  Can they even tell you where it is coming from?  I'm am sorry.  I think you could deal with it if you knew what it was.

Subscribe to Comments for "thick green  vaginal discharge"